# SDR CA000301037

- Difficulty date: February 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC7102
- Aircraft time: 17,650 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 32475318
- Condition: Leaking
- Location: Engine
- Component: Fuel Control/Ele
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK WAS FOUND AT GROUND IDLE SPEED ADJUSTMENT SCREW.  P&W REPORT TO FOLLOW.
